# SDR REXA2014090300857

- Difficulty date: September 3, 2014
- Submitted: September 3, 2014
- Operation: Air carrier
- Aircraft: N902XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15131
- Aircraft time: 17,484 hours, 11,302 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD FLIGHT ATTENDANT EMER FLASHLIGHT INOPERATIVE, BROKEN SEAL.  R & R FWD FLIGHT ATTENDANT FLASHLIGHT & HOLDER IAW AMM 25-61-02.  OPERATIONS CHECKED OK.
